# SDR SWIA201438463

- Difficulty date: June 20, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 30,730 hours, 25,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN THE MAIN CABIN DOOR AT THE GATE.  DOOR ASSIST SWITCH WAS STUCK IN THE CLOSE POSITION.  INSPECTED AND FOUND NO TRIPPED CIRCUIT BREAKERS.  CLEANED THE PAX DOOR POWER ASSIST SWITCH AND COMPLIED WITH OPS TEST OF DOOR ASSIST SYSTEM IAW AMM.  OPS CHECKED GOOD.
